MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET PDT; OXIMETER

MASIMO - 40 PARKER RD SET PDT; OXIMETER
Model Number 4001-9
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
It was reported the sensors stop working.Sometimes they last only 1 hour and sometimes 24 hours.No consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed., corrected data: (model #) updated from "4001" to "4001-9".

Brand Name
RD SET PDT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7075434
Report Number2031172-2017-01056
Device Sequence Number11046032
Product Code DQA
UDI-Device Identifier10843997009574
UDI-Public10843997009574
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model Number4001-9
Device Catalogue Number4001
Device Lot Number16MPA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date01/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1